# SDR SWAA2021041262142

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 49,727 hours, 29,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR LIGHT INOP. (WINDOW LIGHT) / RELAMPED RH EMERGENCY EXIT DOOR LIGHT I/A/W AMM 33-21-00
